# SDR AALA20020500

- Difficulty date: April 17, 2002
- Submitted: May 8, 2002
- Operation: Air carrier
- Aircraft: N303AA
- Make and model: Boeing 767223
- Aircraft serial: 22309
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING OVERNIGHT MAINTENANCE, FOUND EMERGENCY ESCAPE PATH LIGHTING SEAT 20H AND 20J THROUGH 29H AND 29J INOPERATIVE.  REPLACED BATTERY FOR EMERGENCY ESCAPE PATH LIGHTING.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
